# SDR COMA0760648

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,282 hours, 17,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5592 - AFTER T/O FLAPS FAIL MESSAGE.  FOLLOWED QRH AND RETURNED TO BNA AND LANDED SAFELY.  FOUND SKEW DETECTION SYSTEM TO BE CAUSE OF FLAP FAIL.  DEFERRED THE SKEW DETECTION SYSTEM PER MEL 27-51-03-1.  FLAP SYSTEM OPS CHECK GOOD.
